# SDR 20000501SH041

- Difficulty date: February 7, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Spring
- Part number: 69778552
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 43,008 hours
- Component: Horiz Stab Trim Act, Boeing
- Component part number: 65C347516S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS PN 69-77855-2 ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  POSSIBLE CAUSE:  IMPROPER HEAT-TREATING OR INCORRECT ALLOYS IN THE SPRINGS.  REPLACED SPRINGS.  (X)
